# SDR 2013FA0000136

- Difficulty date: February 28, 2013
- Submitted: February 28, 2013
- Operation: General aviation
- Aircraft: N444CM
- Make and model: Pilats PC1245
- Aircraft serial: 152
- Aircraft time: 3,639 hours, 1,859 cycles
- Engine: Pwa PT6A67B
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Part number: 4030082
- Part serial: 7711
- Condition: Cracked
- Location: Cabin
- Part time: 3,639 hours, 1,859 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND PASSENGER SEAT WITH THE MAIN FRAME CRACKED
